Advanced search
Start date

Laplace transformations and Darboux integrability of systems of hydrodynamic type

Grant number: 21/10380-1
Support Opportunities:Scholarships abroad - Research
Effective date (Start): December 08, 2021
Effective date (End): March 02, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Serguei Agafonov
Grantee:Serguei Agafonov
Host Investigator: Iosif Krasilshchik
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Research place: Independent University of Moscow (IUM), Russia  


The project proposes to study Darboux integrability for semihamiltonian systems of hydrodynamic type and the relation of integrability with Laplace transformations. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AGAFONOV, SERGEY, I. Darboux integrability for diagonal systems of hydrodynamic type. Nonlinearity, v. 36, n. 9, p. 31-pg., . (18/20009-6, 21/10380-1)

Please report errors in scientific publications list using this form.